Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Swelling, discoloration, peeling with intense pain on large toes. Had worn boots the whole day, had sweating, history of athletes foot. What could be the cause?

I have an issue on my large toes on both feet . They are both swollen, discolored, and peeling. It is EXTREMELY painful. I am a male, 24 years old, and 160 lbs. I wore boots nearly 24/7 at work. So my feet were sweating alot. At first I had athletes foot , and it was on my whole foot. It went away and now I am suffering with this. Please help.
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi excessive sweating discolouration and peeling with intense pain is only due to excessive wearing of footwear .apply absorb powder before wearing foot wear daily.use of antibiotic twice daily,combiflame twice daily and application of moisteriser can cure the acute condition. atheletes foot can be cured by application of dipsalic ointment along with moisteriser
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor